Thunder Bay – Spike in the Number of Overdoses in City

2763
Green beans
Green beans - Image - Manitoba RCMP

Thunder Bay – NEWS – The Thunder Bay District Health Unit reports that “There has been an increase in overdoses over the last 24- hours reported by emergency services. We do not know the cause of these overdoses.”

The health unit is not releasing the number of overdoses.

TBDHU says, “Ensure you take precautions to reduce your risk of overdose.

Signs of overdose

  • Impaired breathing
  • loss of consciousness
  • inability to talk
  • blue fingernails or lips or
  • loud snoring or gurgling

“Have you had an unexpected bad reaction to a street drug? Report bad drugs at www.tbdhu.com/baddrugs. Your report will be anonymous.”

“Don’t use drugs alone; use with someone you trust, visit Path 525 @ NorWest CHC or download the Lifeguard Digital Health App.”

Previous articleKris PLOMP Faces Possession Charges in Dryden
Next articleTBDHU Declares Rhinovirus Outbreak at Pioneer Ridge Plaza One
NetNewsledger.com or NNL offers news, information, opinions and positive ideas for Thunder Bay, Ontario, Northwestern Ontario and the world. NNL covers a large region of Ontario, but we are also widely read around the country and the world. To reach us by email: newsroom@netnewsledger.com. Reach the Newsroom: (807) 355-1862